# SDR SCNA20250605197

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING CLIP PIN (3 EAS) ON R1, L1 & R2 ESCAPE SLIDE STOWAGE BOX.  NEW CLIP PIN (3 EAS) ON R1, L1 & R2 ESCAPE SLIDE STOWAGE BOX WAS INSTALLED PER B737-800 AMM 25-66-01.
